Alert archive / Rhode Island / River Flood Warnings in 2018

River Flood Warning 23, NWS Boston/Norton, MA

November 3, 2018Kent County, Providence County, Rhode Island

NWS Boston/Norton, MA issued this river flood warning at Nov 3, 2018, 12:07 PM EDT for Kent County, Providence County, Rhode Island. It took effect at Nov 3, 2018, 1:41 PM EDT. It was in force for 2 hr.

The area

The outline as issued.

The facts

Issued
Nov 3, 2018, 12:07 PM EDT (16:07 UTC)
In effect from
Nov 3, 2018, 1:41 PM EDT
Expired
Nov 3, 2018, 3:43 PM EDT
In force
2 hr
Issued by
NWS Boston/Norton, MA
Area
Storm-based polygon
Flood severity
Minor

Counties Kent County, RI, Providence County, RI

The radar

The Boston radar (KBOX), 36 km from the middle of the area, began a volume at 16:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Pawtuxet River at Cranston (CRAR1). The gauge peaked at 8.15 ft at Nov 3, 2018, 5:00 PM EDT.

actionminormoderate468101211/0311/04
Action stage
8 ft
Minor stage
9 ft
Moderate stage
11 ft
Major stage
13 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01116500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

839 
WGUS41 KBOX 031607
FLWBOX


Bulletin...Immediate broadcast requested
Flood Warning
National Weather Service Boston/Norton MA
1207 PM EDT Sat Nov 3 2018



...The National Weather Service in Boston/Norton, MA has issued a 
Flood Warning for the following rivers in Rhode Island...

  Pawtuxet River At Cranston affecting Kent and Providence Counties

With 1 to 3 inches of rainfall across the Pawtuxet basin haven fallen
in the last 24 hours, the river continues to rise.  It is expected to
reach minor flood stage this afternoon before falling later today.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...A Flood Statement providing the latest information 
in this flood event will be issued within the next 8 hours, or 
earlier if needed.

Safety Message...Do not allow children to play near swollen rivers, 
streams or culverts. Swiftly moving water can pose an imminent threat
to life.



&&

RIC003-007-040300-
/O.NEW.KBOX.FL.W.0023.181103T1741Z-181104T0300Z/
/CRAR1.1.ER.181103T1741Z.181103T1800Z.181103T2100Z.NO/
1207 PM EDT Sat Nov 3 2018

The National Weather Service in Boston/Norton, MA has issued a 

* Flood Warning for 
  The Pawtuxet River At Cranston.
* until this evening...or until the warning is cancelled.
* At 11:46 AM Saturday the stage was 7.7 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise to near 9.2 feet by this afternoon which
  is above minor flood stage. The river will fall below flood stage by 
  early this evening.
* Impact...At 9.0 feet...Minor lowland flooding will occur along the 
  river as it flows through Warwick and Cranston.

&&

LAT...LON 4178 7156 4180 7139 4172 7137 4170 7155


$$
1 follow-up statement
680 
WGUS81 KBOX 031943
FLSBOX
Flood Statement
National Weather Service Boston/Norton MA
343 PM EDT Sat Nov 3 2018

...The Flood Warning is cancelled for the following rivers in Rhode 
Island...

  Pawtuxet River At Cranston affecting Kent and Providence Counties

The Pawtuxet river has almost crested and is no longer expected
to reach flood stage.  Therefore, the flood warning has been
cancelled.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...A Flood Statement providing the latest information 
in this flood event will be issued within the next 8 hours, or 
earlier if needed.

Safety Message...Do not allow children to play near swollen rivers, 
streams or culverts. Swiftly moving water can pose an imminent threat
to life.



&&

RIC003-007-032013-
/O.CAN.KBOX.FL.W.0023.000000T0000Z-181104T0300Z/
/CRAR1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
343 PM EDT Sat Nov 3 2018

The Flood Warning is cancelled for
  The Pawtuxet River At Cranston.
* At  2:46 PM Saturday the stage was 8.1 feet.
* Flood stage is 9.0 feet.
* Forecast...The river will crest below flood stage with a value of 
  8.1 feet this evening.
* Impact...At 9.0 feet...Minor lowland flooding will occur along the 
  river as it flows through Warwick and Cranston.

&&

LAT...LON 4178 7156 4180 7139 4172 7137 4170 7155


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this river flood warning went out at Nov 3, 10:05 AM EDT, 2 hours 2 minutes earlier.

Area forecast discussion, Nov 3, 10:05 AM EDT, 2 hours 2 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
1005 AM EDT Sat Nov 3 2018

.SYNOPSIS...
Low pressure over New Jersey at predawn will intensify rapidly
and move through New England today bringing periods of heavy
rain this morning followed by dry weather this afternoon but
accompanied by a period of strong to damaging winds. High
pressure Sunday provides dry cool weather along with light
winds to close out the weekend. Wet weather may return early
next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
10am update...
Low pres continues to deepen and should be dropping 1000mb in
the next hour or so as it moves along the spine of the Green
Mountains then begins to shift more NE. Drier air already
intruding at the lower levels with the last banded rainfall
moving across E MA/RI. The comma-head rainfall should remain
generally to the W given the trajectory of the low pres itself
so not anticipating needed to raise POPs due to this.

Otherwise, forecast is on track for rain to end soon and winds
to become the dominant issue through the afternoon, early AM
mesoscale guidance does not show a need to make adjustments to
headlines as they stand. The only change will be to drop the
Flash Flood Watch as rivers of concern are already covered by
ongoing warnings or have crested with little additional rainfall
expected.

Previous forecast below...

Heavy Rain/Flood Threat...

Negative tilt trough in the Mid Atlc states capturing a
tropical plume of moisture (PWATs up to 1.8 inches) up the
eastern seaboard into southern New England this morning,
resulting in periods of heavy rain. Received a rainfall report
of 3.62 inches from Turner Falls in western MA. In addition the
North Branch of the Park River in Hartford county was
approaching flood stage. This combined with periods of heavy
rain continuing until 6 am to 10 am from southwest to northeast,
decided to issue a flood watch to communicate the risk of
flooding this morning. Heaviest rain will be across northern CT
into northern MA. Model consensus including Hi Res guidance is
for storm total rainfall of 1-3 inches with isolated amounts up
to 4 inches, highest totals across western-central MA. By mid to
late morning rain ends with dry weather this afternoon.

Severe Weather Threat...

Impressive warm sector for this time of year over southern New
England this morning with dew pts in the low to mid 60s and
temps in the mid to upper 60s! Specifically at 4 am it's 68 at
Norwood! Frontal boundary has just cleared Boston with a wind
shift to the NW. Thus any chance for a strong thunderstorm
would be in the warm sector across eastern CT/RI into southeast
MA. Low level jet enhancing low level helocity in this area.
Convection south of New England beginning to intensify as strong
forcing for ascent moves over this region with mid level trough
taking on a negative tilt combined with 170 kt RRQ of upper
level jet streak. Specifically will have to watch line segments
beginning to form over central Long Island and the adjacent
ocean waters as it tracks northeast into the warm sector over RI
and southeast MA especially near frontal boundary where low
risk for rotating storms. Low risk is valid until about 13z-14z
then cold front sweeps across the region.

Strong to Damaging winds...

As negative tilt trough sweeps northeast frontal wave deepens
rapidly from about 1000 mb near NYC at 09z to 983 mb low over
Maine late today. This will be accompanied by a strong pressure
rise-fall couplet that will enhance the isallobaric wind
component. In addition strong CAA on the backside of the low
will steep low level lapse rates and aid momentum wind transfer
from aloft. These two mechanisms will support wind gusts up to
60 mph which is supported by both NAM and GFS bukfit soundings.
Two areas of strong wind, 1) over Cape Cod and Islands with
steeper low level lapse rates due to relatively warm ocean
waters helping wind transfer from aloft and 2) over northeast MA
from the Worcester Hills into the Greater Boston area. As low
intensifies from south to north wind field increases, thus
stronger winds northward from northeast MA into ME. Therefore
will keep current configuration of headlines unchanged with High
Wind Warnings Cape Cod, Islands and northeast MA from Worcester
Hills to Greater Boston area. Greatest risk for tree damage and
isolated power outages will exist in the High Wind Warning area.

Temperatures...

Very mild this morning across eastern CT-RI into southeast MA
with temps well into the 60s. Elsewhere cooler with temps in the
50s as frontal boundary continues to sag south. All areas fall
into the 40s this afternoon as strong cold front sweeps across
the area. Very strong west winds this afternoon will add to the
developing chilly conditions.

&&

.SHORT TERM /SUNDAY/...
4 AM update...

Tonight...

Dry weather in the wake of departing low. Strong WNW winds in
the evening diminish overnight as high pressure builds in from
the west. Seasonably cool with lows in the 30s.

Sunday...

Definitely the pick of the weekend with 1032 mb high advecting
over New England. Given subsidence inversion blyr mixing will be
limited. 925 mb temps around +2C, which will support highs in
the lower 50s except upper 40s in the high terrain. About 5 degs
cooler than normal. However it will feel quite pleasant given
abundant sunshine and light winds.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
*/ Highlights...

 - Widespread rain, embedded heavier showers for Monday
 - Dreary, cool, drizzly conditions Tuesday
 - Sharp sweeping cold front Wednesday with rain, heavy showers
 - Cooler, drier pattern shaping up late week into weekend

*/ Overview...

Northeast sweeping lows. Pacific punch into the W CONUS as preferred
NW Pacific H5 troughing maintains, broader CONUS troughing prevails
through which Pacific-origin impulses obtain cyclogenesis to the lee
of the Rockies, cyclonically lifting NE up against a NW Atlantic H5
ridge. With greater pattern amplitude, opportunities emerge where
polar energy shears S rearward of broader cyclonic CONUS flow. A
series of NE sweeping lows in vicinity of New England, attendant
frontal boundaries, exchanging airmasses, chances of wet weather.
Seemingly typical Autumn weather through the early-half of November
with near-neutral teleconnections, relatively progressive mid-level
pattern, cold air mostly locked up N with subtle dips S at times.

*/ Discussion...

Monday ... Incipient low along the stalled frontal boundary draped
over the SE CONUS lifts N. Increasing isentropic lift beneath ascent
ahead of parent weak mid-level vortmax energy and H3 RRQ jet streak.
Decent precipitable waters, a bit of elevated instability, thinking
widespread rain with embedded heavier showers given some convective
indices at or slightly above thresholds. This within a cooler air-
mass as E/NE flow prevails, isallobarically driven by earlier high
pressure now NE up against the low approaching from the SW.

Tuesday ... Abundance of moisture as the surface low passes S/E. A
surface boundary remains kinked round New England along which we'll
see abundant moisture. Element of lift, expect low clouds, drizzle
to linger, cooler conditions prevailing with continued E/NE onshore
flow.

Wednesday ... Stronger, inside-runner low over the Great Lakes. Will
see flow revert S right before a sweeping cold front. Forecast model
timing discrepancies however consistent signal of a sharp cold front
yielding lift beneath favorable dynamics. Looking at a line of wide-
spread rain with embedded heavier showers, maybe a rumble of thunder
if instability is able to nudge far N. Likely will contend with some
of the S flow being breezy, especially along the S-coast. Clearing
out late within the dry slow, colder air held well back N/W.

Thursday onward ... Inside runner low lifting out as an area of N
Pacific low pressure continues, will see colder, Arctic air become
sheared S along with high pressure into S/SE Canada. Some snow cover
over Canada, however likely the airmass will moderate as it sweeps
along the US / Canada border. Cold, dry conditions following a re-
enforcing cold front and maybe some showers come Saturday.
Prior to, a pretty average Autumn pattern, but may have to watch
energy that ejects along the stalled frontal boundary offshore,
whether any weak areas of low pressure can develop and be
pulled back NW beneath the continued broader H5 troughing aloft.

&&

.AVIATION /14Z SATURDAY THROUGH WEDNESDAY/...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Sunday/...Moderate to high confidence.

Through 15Z....
Mix of MVFR/IFR and even isolated VFR already will gradually
lift toward VFR as RA ends and CIGS gradually lift. Winds will
be shifting with time, from a generally N interior and S near
the coast to predominantly W-NW.

After 15z...
Sharp wind shift to the SW then west after 18z with gusts 40 to
50 kt and up to 60 kt possible Cape Cod, islands and northern
MA including KBOS. This wind shift will improve cigs/vsbys from
IFR/MVFR to VFR and any morning showers giving way to dry
weather.

Tonight...

VFR and dry weather with diminishing winds.

Sunday...

VFR, dry and light winds.

KBOS Terminal...
IFR/MVFR in rain heavy at times then improvement to VFR 15z-
18z along with dry weather and a dramatic wind shift to the SW
then W by 18z. Very strong west winds this afternoon with gusts
up to 50 kt!

KBDL Terminal...
IFR/MVFR in rain heavy at times then improvement to VFR 13z-
16z along with dry weather and a dramatic wind shift to the SW
then W by 18z. Very strong west winds this afternoon with gusts
up to 45 kt!

Outlook /Sunday Night through Wednesday/...

Sunday Night: VFR. Slight chance SHRA, slight chance FZRA.

Monday: Mainly VFR, with local MVFR possible. Breezy. Chance
SHRA, slight chance FZRA.

Monday Night: Mainly VFR, with local IFR possible. Breezy.
Chance SHRA.

Tuesday: Mainly VFR, with areas IFR possible. Breezy. Chance
SHRA.

Tuesday Night: Mainly VFR, with local IFR possible. Windy with
local gusts to 30 kt. SHRA likely.

Wednesday: VFR. Windy with local gusts to 30 kt. Chance SHRA.

&&

.MARINE...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

*** Storm Warning Saturday afternoon/early evening ***

Short Term /through Sunday/...Moderate to high confidence.

Today...low pressure near NYC intensifies rapidly today and
tracks through New England, delivering storm force west winds
this afternoon. Rain and fog yield poor vsby this morning but
improving with the wind shift mid to late morning.

Tonight...West Gales this evening diminish overnight as high
pressure builds in from the west. Dry weather and good vsby.

Sunday...very tranquil as 1032 mb high advects into New England.

Outlook /Sunday Night through Wednesday/...

Sunday Night: Winds less than 25 kt. Seas locally approaching
5 ft. Slight chance of rain showers.

Monday: Winds less than 25 kt. Areas of seas approaching 5 ft.
Chance of rain showers.

Monday Night through Tuesday: Winds less than 25 kt. Local
rough seas. Chance of rain showers.

Tuesday Night: Moderate risk for Small Craft Advisory winds
with gusts up to 30 kt. Local rough seas. Rain showers likely,
isolated thunderstorms.

Wednesday: Moderate risk for Small Craft Advisory winds with
gusts up to 30 kt. Areas of rough seas. Rain showers likely.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...Wind Advisory until 7 PM EDT this evening for CTZ002>004.
MA...High Wind Warning until 7 PM EDT this evening for MAZ004>007-
     012>016-022>024-026.
     Wind Advisory until 7 PM EDT this evening for MAZ002-003-
     008>011-017>021.
RI...High Wind Warning until 7 PM EDT this evening for RIZ008.
     Wind Advisory until 7 PM EDT this evening for RIZ001>007.
MARINE...Storm Warning from 1 PM this afternoon to 8 PM EDT this
     evening for ANZ231>235-237-250-251-254>256.
     Storm Warning from 1 PM this afternoon to 7 PM EDT this
     evening for ANZ230.
     Gale Warning until 10 PM EDT this evening for ANZ236.

&&

SYNOPSIS...Frank/Nocera
NEAR TERM...Nocera/Doody
SHORT TERM...Nocera
LONG TERM...Sipprell
AVIATION...Doody/Sipprell
MARINE...Nocera/Sipprell
Hazardous weather outlook, Nov 3, 5:01 AM EDT, 7 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
501 AM EDT Sat Nov 3 2018

MAZ004>006-012-026-040915-
Northern Worcester MA-Central Middlesex MA-Western Essex MA-
Southern Worcester MA-Northern Middlesex MA-
501 AM EDT Sat Nov 3 2018

...FLASH FLOOD WATCH IN EFFECT UNTIL 10 AM EDT THIS MORNING...
...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Massachusetts,
eastern Massachusetts and northeastern Massachusetts.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

CTZ002>004-MAZ002-003-008>011-040915-
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-
Eastern Franklin MA-Western Hampshire MA-Western Hampden MA-
Eastern Hampshire MA-Eastern Hampden MA-
501 AM EDT Sat Nov 3 2018

...FLASH FLOOD WATCH IN EFFECT UNTIL 10 AM EDT THIS MORNING...
...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northern Connecticut and
western Massachusetts.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MAZ007-013>016-024-RIZ008-040915-
Eastern Essex MA-Western Norfolk MA-Southeast Middlesex MA-
Suffolk MA-Eastern Norfolk MA-Nantucket MA-Block Island RI-
501 AM EDT Sat Nov 3 2018

...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for eastern Massachusetts,
northeastern Massachusetts, southeastern Massachusetts and southern
Rhode Island.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MAZ017>021-RIZ001>007-040915-
Northern Bristol MA-Western Plymouth MA-Eastern Plymouth MA-
Southern Bristol MA-Southern Plymouth MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI-
Washington RI-Newport RI-
501 AM EDT Sat Nov 3 2018

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southeastern Massachusetts,
northern Rhode Island and southern Rhode Island.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ234-251-040915-
Buzzards Bay-Massachusetts Bay and Ipswich Bay-
501 AM EDT Sat Nov 3 2018

...STORM WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Massachusetts coastal waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Warning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ236-040915-
Narragansett Bay-
501 AM EDT Sat Nov 3 2018

...GALE WARNING IN EFFECT FROM 11 AM THIS MORNING TO 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Rhode Island coastal waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ230-040915-
Boston Harbor-
501 AM EDT Sat Nov 3 2018

...STORM WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Massachusetts coastal waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Warning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ231>233-235-237-250-254>256-040915-
Cape Cod Bay-Nantucket Sound-Vineyard Sound-Rhode Island Sound-
Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
501 AM EDT Sat Nov 3 2018

...STORM WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Massachusetts coastal waters
and Rhode Island coastal waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Warning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MAZ022-023-040915-
Barnstable MA-Dukes MA-
501 AM EDT Sat Nov 3 2018

...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southeastern Massachusetts.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For the latest updates, please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/NWSBoston

You can follow us on Twitter at
@NWSBoston

In the hours before

Local storm report, Nov 3, 9:49 AM EDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
949 AM EDT SAT NOV 03 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 AM     FLOOD            SHREWSBURY              42.30N  71.72W
11/03/2018                   WORCESTER          MA   AMATEUR RADIO

            STREET FLODDING AT FAIRVIEW STREET AND QUINSIGAMOND
            AVE.

0646 AM     TSTM WND DMG     WARWICK                 41.70N  71.42W
11/03/2018                   KENT               RI   AMATEUR RADIO

            POLE AND WIRES DOWN AT JEFFERSON BVD NEAR MAIN STREET

0648 AM     FLOOD            BLACKSTONE              42.02N  71.54W
11/03/2018                   WORCESTER          MA   AMATEUR RADIO

            CAR STUCK IN FLOOD WATERS ON MAIN STREET NEAR CVS

0653 AM     FLOOD            WARWICK                 41.70N  71.42W
11/03/2018                   KENT               RI   AMATEUR RADIO

            CARS STUCK ON 295 EXIT RAMP EXIT 1B

0714 AM     FLOOD            MIDDLETON               42.60N  71.02W
11/03/2018                   ESSEX              MA   AMATEUR RADIO

            SIGNIFICANT STREET FLOODING ON MAPLE STREET

0722 AM     FLOOD            LAWRENCE                42.70N  71.16W
11/03/2018                   ESSEX              MA   AMATEUR RADIO

            FLOODED STREETS AT WATER STREET AND MARBLE AVE

0728 AM     FLOOD            FRAMINGHAM              42.31N  71.44W
11/03/2018                   MIDDLESEX          MA   AMATEUR RADIO

            WEST BOUND LANE ON RTE 9 WESTBOUND CLOSED DUE TO
            FLOODING

&&

EVENT NUMBER BOX1805007
EVENT NUMBER BOX1805008
EVENT NUMBER BOX1805009
EVENT NUMBER BOX1805010
EVENT NUMBER BOX1805011
EVENT NUMBER BOX1805012
EVENT NUMBER BOX1805013

WS

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 3, 5:59 AM EDTAreal Flood AdvisoryBOXBristol, Kent, Newport, Providence, Washington3 hr
Nov 3, 6:19 AM EDTSevere Thunderstorm WarningBOXWashington26 min

Nearby

River Flood Warnings in Rhode Island, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.